# SDR SWIA200311802

- Difficulty date: February 17, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 23,656 hours, 31,809 cycles
- Engine: Pwa PW118B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE DV WINDOW CRACKED AT FORWARD BOTTOM CORNER.  REMOVED AND REPLACED RIGHT SIDE DV WINDOW.
